Volume 7, Issue 1
On S-Stability

Shuang-Suo Zhao, Guo-Xiong Dong & Ning Qiao

DOI:

J. Comp. Math., 7 (1989), pp. 56-60

Published online: 1989-07

Preview Full PDF 411 1996
Export citation
  • Abstract

We prove in this paper that no consistent and well-defined Runge-Kutta method is S-stable and point out the errors of the theorems on S-stability in [1].

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-56, author = {}, title = {On S-Stability}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {1}, pages = {56--60}, abstract = { We prove in this paper that no consistent and well-defined Runge-Kutta method is S-stable and point out the errors of the theorems on S-stability in [1]. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9455.html} }
TY - JOUR T1 - On S-Stability JO - Journal of Computational Mathematics VL - 1 SP - 56 EP - 60 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9455.html KW - AB - We prove in this paper that no consistent and well-defined Runge-Kutta method is S-stable and point out the errors of the theorems on S-stability in [1].
Shuang-Suo Zhao, Guo-Xiong Dong & Ning Qiao. (1970). On S-Stability. Journal of Computational Mathematics. 7 (1). 56-60. doi:
Copy to clipboard
The citation has been copied to your clipboard